advertisement
Question
Posted by: Mikkie | 2010/11/17

Can one still get pregnant on a light birth control pill?

Hi Doc,
I was wondering,can one still get pregnant on a light birth control pill?

I started 3 months ago as my cycle was messed up due to stress and depression.The first month I''ve spotted a lot during those weeks.The second month was better, but now this month there is nothing.
I was supposed to have started my period 6 days ago according to my tablets and yesterday was my last tablet of the active ones and still no period.
Well I''ve done a home pregnancy test on Monday and that showed negative.

Can this perhaps be of the diet tablets I''ve started two weeks ago? Could they have affected me so quickly?

I''m just concerned, for I''m trying to loose the last bit of my post pregnancy weight and won''t like to get pregnant now (but at a later stage when I''m comfortable).

Your feedback would be appreciated.
Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you only finished the active pills yesterday, you should start your period within 3-4 days.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Mikkie | 2010/11/18

Hi Anon, thanks for the info. I will try to make an appointment with my doctor to discuss this. Someone else on the forum told me now that one can get pregnant through the pill, loop and sterilisation as a friend of hers at work had that happen to her.So, I''ll rather go to the doctor, just to be safe.

Reply to Mikkie
Posted by: gynaedoc | 2010/11/18

If you only finished the active pills yesterday, you should start your period within 3-4 days.

Best wishes

Reply to gynaedoc
Posted by: anon | 2010/11/17

Maybe the pill is not producing enough hoemones for you to have your periods

Reply to anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement